# SDR DL73K971589

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE, FOUND L1063 FWD EXIT SIGN, EMERGENCY LIGHT RACK SHORTED.  REPLACED RACK.
